MathSciNet Relay Station
MathSciNet bibliographic data
MR1376993 (97b:42031) 42B25 (46E30)
Kita, Hiro-o On maximal functions in Orlicz spaces. Proc. Amer. Math. Soc. 124 (1996), no. 10, 3019–3025.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement